How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Anthony Bray, MD Your Own Question
Anthony Bray, MD
Anthony Bray, MD, Doctor
Category: Medical
Satisfied Customers: 10337
Experience:  14 years experience in the field of Family Practice
13781349
Type Your Medical Question Here...
Anthony Bray, MD is online now
A new question is answered every 9 seconds

Question! My mother took 4 pills of lorazepam 1mg each...She

Customer Question

Question! My mother took 4 pills of lorazepam 1mg each...She does not take them often.
She responded to us calling her name and asking how much did she take ..... so she seems coherent just sleepy....Is there something else we should do?
Submitted: 9 months ago.
Category: Medical
Expert:  Anthony Bray, MD replied 9 months ago.

Hello,

I would expect that 4 mg for her may cause her to be sleepy and she may sleep ..that dose would not be expected to be that dangerous but it is too much ...

I would advise pill count of remaining bottle pills to help ensure she did not take more ...

I think best to monitor her for next 6 -8 hours which would see the most potent effect of medication pass ...

If reason to fear that EITHER she may have taken more pills OR she did this dose in any attempt to harm herself then best that she be taken to ER ....

I hope that this information is helpful for you

Let me know if you have further questions or concerns

I will be happy to get back with you

If my answer has been helpful and to your satisfaction then please remember to leave positive feedback

Thank you and Best Regards,

Anthony Bray MD

Expert:  Anthony Bray, MD replied 9 months ago.

Let me know if you have further concerns or updates on how she is doing..

Best Regards,

Anthony Bray MD

Related Medical Questions